# SDR SROM200700004

- Difficulty date: May 31, 2007
- Submitted: June 5, 2007
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 38,318 hours, 36,635 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 28410
- Part serial: 1353
- Condition: Flutter
- Location: Flow Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT AROUND 1000 FEET VIBRATION STARTED IN FWD PART OF AIRCRAFT AND TRAVELED TO REAR OF AIRCRAFT.  AFTER SHUTTING OFF ALL PACKS AND BLEEDS IT SLOWLY WENT AWAY.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT.  AIRCRAFT INSPECTED WITH NO FAULTS FOUND AND RELEASED FOR FLIGHT TO MAINTENANCE BASE WITH SLIGHT VIBRATION NOTED IN FLOOR.  FURTHER INSPECTION FOUND CRACKED E&E BAY COOLING DUCT AND CHATTERING E&E BAY FLOW CONTROL VALVE.  REPLACED DUCTS AND VALVE.  NO REPORTS OF VIBRATION ON SUBSEQUENT FLIGHT.
